Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kaledin Dmitry Borisovich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2017
1. D. Kaledin, “Spectral Sequences for Cyclic Homology”, Algebra, Geometry and Physics in the XXI century (Kontsevich Festschrift), Prog. Math., 324, 2017, 99–129  mathnet  crossref  scopus

   2016
2. Vladimir Baranovsky, Victor Ginzburg, Dmitry Kaledin, Jeremy Pecharich, “Quantization of line bundles on lagrangian subvarieties”, Selecta Math. (N.S.), 22:1 (2016), 1–25  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)

   2015
3. D. Kaledin, W. Lowen, “Cohomology of exact categories and (non-)additive sheaves”, Adv. Math., 272 (2015), 652–698  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus (cited: 1)
4. D. Kaledin, “Cartier Isomorphism for Unital Associative Algebras”, Proc. Steklov Inst. Math., 290 (2015), 35–51  mathnet  crossref  crossref  isi  elib  elib  scopus (cited: 1)
5. D. Kaledin, “Trace theories and localization”, Stacks and categories in geometry, topology, and algebra, Contemp. Math., 643, Amer. Math. Soc., Providence, RI, 2015, 227–262  mathnet  crossref  mathscinet  isi
6. D. Kaledin. A. Kuznetsov, “Refined blowups”, Math. Res. Lett., 22:6 (2015), 1717-1732  mathnet  crossref  mathscinet  zmath  elib  scopus
7. D. Kaledin, “$K$-theory as an Eilenberg-Mac Lane spectrum”, Documenta Mathematica, 2015, Extra vol.: Alexander S. Merkurjev's sixtieth birthday, 335–365  mathnet  mathscinet  zmath

   2013
8. D. B. Kaledin, “Cyclotomic complexes”, Izv. Math., 77:5 (2013), 855–916  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2012
9. D. Kaledin, “Universal Witt vectors and the Japanese cocycle”, Moscow Math. J., 12:3 (2012), 593–604  mathnet (cited: 1)  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
10. D. Kaledin, “Homology of infinite loop spaces”, Derived categories in algebraic geometry (Tokyo, 2011), eds. Yujiro Kawamata, EMS, 2012, 111–121  crossref  isi

   2011
11. D. Kaledin, “Derived Mackey functors”, Mosc. Math. J., 11:4 (2011), 723–803 , arXiv: 0812.2519  mathnet (cited: 2)  mathscinet (cited: 4)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2009
12. D. Kaledin, “Geometry and topology of symplectic resolutions”, Algebraic geometry (Seattle, 2005), Proc. Sympos. Pure Math., 80, Part 2, Amer. Math. Soc., Providence, RI, 2009, 595–628  crossref  mathscinet (cited: 7)  zmath  isi (cited: 8)
13. D. B. Kaledin, “Normalization of a Poisson Algebra Is Poisson”, Proc. Steklov Inst. Math., 264 (2009), 70–73  mathnet  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
14. D. Kaledin, “Cartier isomorphism and Hodge theory in the non-commutative case”, Arithmetic geometry, Clay Math. Proc., 8, Amer. Math. Soc., Providence, RI, 2009, 537–562  mathscinet (cited: 2)  zmath
15. D. Kaledin, “Cyclic homology with coefficients”, Algebra, arithmetic, and geometry, In honor of Y. I. Manin on the occasion of his 70th birthday, v. II, Progr. Math., 270, Birkhäuser Boston Inc., Boston, MA, 2009, 23–47  mathscinet (cited: 2)  zmath

   2008
16. D. Kaledin, “Beilinson conjectures in the non-commutative setting”, Higher-dimensional geometry over finite fields, NATO Sci. Peace Secur. Ser. D Inf. Commun. Secur., 16, IOS Press, Amsterdam, 2008, 78–91  mathscinet  zmath
17. D. Kaledin, “Non-commutative Hodge-to-de Rham degeneration via the method of Deligne–Illusie”, Pure Appl. Math. Q., 4:3 (2008), 785–875  crossref  mathscinet (cited: 14)  zmath  isi (cited: 15)  elib (cited: 10)  scopus (cited: 12)
18. D. Kaledin, “Derived equivalences by quantization”, Geom. Funct. Anal., 17:6 (2008), 1968–2004  crossref  mathscinet (cited: 14)  zmath  isi (cited: 15)  elib (cited: 9)  scopus (cited: 15)
19. R. Bezrukavnikov, D. Kaledin, “Fedosov quantization in positive characteristic”, J. Amer. Math. Soc., 21:2 (2008), 409–438  crossref  mathscinet (cited: 6)  zmath  isi (cited: 7)  elib (cited: 5)  scopus (cited: 7)

   2007
20. D. Kaledin, “Hochschild homology and Gabber's theorem”, Moscow Seminar on Mathematical Physics. II, Amer. Math. Soc. Transl. Ser. 2, 221, Amer. Math. Soc., Providence, RI, 2007, 147–156  mathscinet (cited: 2)  zmath
21. D. Kaledin, M. Lehn, “Local structure of hyperkähler singularities in O'Grady's examples”, Mosc. Math. J., 7:4 (2007), 653–672  mathnet (cited: 2)  mathscinet (cited: 4)  zmath  isi (cited: 1)
22. D. Kaledin, “Some remarks on formality in families”, Mosc. Math. J., 7:4 (2007), 643–652  mathnet (cited: 5)  mathscinet (cited: 5)  zmath  isi (cited: 5)

   2006
23. D. Kaledin, “Symplectic singularities from the Poisson point of view”, J. Reine Angew. Math., 600 (2006), 135–156  crossref  mathscinet (cited: 37)  zmath  isi (cited: 38)  elib (cited: 31)  scopus (cited: 37)
24. D. Kaledin, M. Lehn, Ch. Sorger, “Singular symplectic moduli spaces”, Invent. Math., 164:3 (2006), 591–614  crossref  mathscinet (cited: 32)  zmath  adsnasa  isi (cited: 30)  elib (cited: 26)  scopus (cited: 30)
25. D. Kaledin, “On the coordinate ring of a projective Poisson scheme”, Math. Res. Lett., 13:1 (2006), 99–107  crossref  mathscinet (cited: 5)  zmath  isi (cited: 6)  elib (cited: 2)  scopus (cited: 5)

   2004
26. V. Ginzburg, D. Kaledin, “Poisson deformations of symplectic quotient singularities”, Adv. Math., 186:1 (2004), 1–57  crossref  mathscinet (cited: 55)  zmath  isi (cited: 55)  elib (cited: 47)  scopus (cited: 53)
27. R. V. Bezrukavnikov, D. Kaledin, “Fedosov quantization in algebraic context”, Mosc. Math. J., 4:3 (2004), 559–592  mathnet (cited: 36)  mathscinet (cited: 35)  zmath  isi (cited: 42)
28. R. V. Bezrukavnikov, D. B. Kaledin, “McKay Equivalence for Symplectic Resolutions of Quotient Singularities”, Proc. Steklov Inst. Math., 246 (2004), 13–33  mathnet  mathscinet  zmath

   2003
29. D. Kaledin, “On crepant resolutions of symplectic quotient singularities”, Selecta Math. (N.S.), 9:4 (2003), 529–555  crossref  mathscinet (cited: 12)  zmath  elib (cited: 7)

   2002
30. D. Kaledin, M. Verbitsky, “Period map for non-compact holomorphically symplectic manifolds”, Geom. Funct. Anal., 12:6 (2002), 1265–1295  crossref  mathscinet (cited: 13)  zmath  isi (cited: 12)  elib (cited: 9)  scopus (cited: 11)
31. D. Kaledin, “McKay correspondence for symplectic quotient singularities”, Invent. Math., 148:1 (2002), 151–175  crossref  mathscinet (cited: 16)  zmath  adsnasa  isi (cited: 12)  elib (cited: 9)  scopus (cited: 11)

   1999
32. D. Kaledin, “A canonical hyperkähler metric on the total space of a cotangent bundle”, Quaternionic structures in mathematics and physics (Rome, 1999), Univ. Studi Roma “La Sapienza”, Rome, 1999, 195–230 (electronic)  mathscinet (cited: 7)

   1998
33. D. Kaledin, “Integrability of the twistor space for a hypercomplex manifold”, Selecta Math. (N.S.), 4:2 (1998), 271–278  crossref  mathscinet (cited: 7)  zmath  elib (cited: 8)  scopus (cited: 12)
34. D. Kaledin, M. Verbitsky, “Non-Hermitian Yang-Mills connections”, Selecta Math. (N.S.), 4:2 (1998), 279–320  crossref  mathscinet (cited: 10)  zmath  elib (cited: 10)  scopus (cited: 14)
35. D. Kaledin, M. Verbitsky, “Trianalytic subvarieties of generalized Kummer varieties”, Internat. Math. Res. Notices, 1998, no. 9, 439–461  crossref  mathscinet (cited: 7)  zmath  isi (cited: 4)

  
36. D. Kaledin, Uspekhi Mat. Nauk (to appear)  mathnet

Books


   1999
37. M. Verbitsky, D. Kaledin, Hyperkahler manifolds, Mathematical Physics (Somerville), 12, International Press, Somerville, MA, 1999 , iv+257 pp.  mathscinet (cited: 13)  zmath

Personalia


   2009
38. S. Gusein-Zade, Yu. Ilyashenko, D. Kaledin, A. Kuznetsov, S. Lando, A. Sossinski, M. Tsfasman, V. Vassiliev, A. Vershik, “A tribute to Pierre Deligne”, Mosc. Math. J., 9:1 (2009), 1–2  mathnet  mathscinet  isi (cited: 18)

   2007
39. A. A. Beilinson, R. V. Bezrukavnikov, M. V. Finkel'berg, Yu. S. Ilyashenko, A. Kh. Shen', M. A. Tsfasman, D. Kaledin, “Victor Ginzburg”, Mosc. Math. J., 7:4 (2007), 579  mathnet  isi
40. V. A. Vassiliev, Yu. G. Zarhin, V. A. Iskovskikh, D. B. Kaledin, Vik. S. Kulikov, Yu. I. Manin, D. O. Orlov, A. N. Parshin, I. R. Shafarevich, “Fedor Alekseevich Bogomolov (on his 60th birthday)”, Russian Math. Surveys, 62:6 (2007), 1233–1237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib

Miscellaneous


   2008
41. Higher-dimensional geometry over finite fields, Proceedings of the NATO Advanced Study Institute held at the University of Göttingen (Göttingen, June–July 2007), NATO Sci. Peace Secur. Ser. D Inf. Commun. Secur., 16, eds. D. Kaledin, Yu. Tschinkel, IOS Press, Amsterdam, 2008  mathscinet
Home page

© Steklov Mathematical Institute of RAS, 2004–2017